# SDR DALA2024030603104

- Difficulty date: March 4, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 71,534 hours, 23,510 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 EXIT SIGN DANGLING BY THE WIRE KEEPS FALLING DOWN. CORRECTIVE ACTION: RESECURED EXIT SIGN. OPS CK GOOD. (0228887)
